共 50 条
- [1] A quantitative analysis of Oka's lemma [J]. MATHEMATISCHE ZEITSCHRIFT, 2007, 256 (01) : 113 - 138
- [5] A Remark on Oka’s Lemma and a Geometric Property of Pseudoconvex Domains [J]. The Journal of Geometric Analysis, 2024, 34
- [8] Calabi-Polyak convexity theorem, Yuan’s lemma and S-lemma: extensions and applications [J]. Journal of Global Optimization, 2023, 85 : 743 - 756
- [9] On the positivity and convexity of polynomials [J]. CAD/GRAPHICS '2001: PROCEEDINGS OF THE SEVENTH INTERNATIONAL CONFERENCE ON COMPUTER AIDED DESIGN AND COMPUTER GRAPHICS, VOLS 1 AND 2, 2001, : 82 - 88
- [10] On the positivity and convexity of polynomials [J]. Ruan Jian Xue Bao/Journal of Software, 2002, 13 (04): : 510 - 517